You are here: MIMS > EPrints
MIMS EPrints

2010.4: Bounds on Sizes of Finite Bisimulations of Pfaffian Dynamical Systems

2010.4: Margarita Korovina and Vorobjov Nicolai (2008) Bounds on Sizes of Finite Bisimulations of Pfaffian Dynamical Systems. Theory of Computing Systems, 43 (3-4). pp. 498-515. ISSN 1432-4350

Full text available as:

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
413 Kb

DOI: 10.1007/s00224-007-9019-4


We study finite bisimulations of dynamical systems in ℝ n defined by Pfaffian maps. The pure existence of finite bisimulations for a more general class of o-minimal systems was shown in Brihaye et al. (Lecture Notes in Comput. Sci. 2993, 219–233, 2004), Davoren (Theor. Inf. Appl. 33(4/5), 357–382, 1999), Lafferriere et al. (Math. Control Signals Syst. 13, 1–21, 2000). In Lecture Notes in Comput. Sci. 3210, 2004, the authors proved a double exponential upper bound on the size of a bisimulation in terms of the size of description of the dynamical system. In the present paper we improve it to a single exponential upper bound, and show that this bound is tight, by exhibiting a parameterized class of systems on which it is attained.

Item Type:Article
Uncontrolled Keywords:CICADA, Dynamical system, Hybrid system, Bisimulation,Semialgebraic geometry
Subjects:MSC 2000 > 03 Mathematical logic and foundations
MSC 2000 > 68 Computer science
MIMS number:2010.4
Deposited By:Dr Margarita Korovina
Deposited On:08 January 2010

Download Statistics: last 4 weeks
Repository Staff Only: edit this item